×

zbMATH — the first resource for mathematics

On languages satisfying Ogden’s lemma. (English) Zbl 0387.68054

MSC:
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] 1. J. M. AUTEBERT, L. BOASSON and G. COUSINEAU, A Note on 1-Locally Linear Language, Information and Control, Vol. 37, No. 1, 1978, p. 1-4. Zbl0377.68045 MR483732 · Zbl 0377.68045 · doi:10.1016/S0019-9958(78)90365-0
[2] 2. Y. BAR-HILLE, M. PERLES and E. SHAMIR, On Formal Proper des of Simple Phrase Structure Grammars, Zeitschr. Phonetik., Sprachwiss., Vol. 14, 1961, p. 143-172. Zbl0106.34501 MR151376 · Zbl 0106.34501
[3] 3. W. OGDEN, A Helpful Resuit for Proving Inherent Ambiguity, Math. System Theory, Vol. 2, No. 3, 1968, p. 191-194. Zbl0175.27802 MR233645 · Zbl 0175.27802 · doi:10.1007/BF01694004
[4] 4. A. V. AHO and J. D. ULLMAN, The Theory of Parsing, Translationand Compiling, Vol. I Parsing, Prentice-Hall, 1971. MR408321 · Zbl 0217.53803
[5] 5. A. SALOMAA, Formal Language, Academic Press, New York, London, 1973. MR438755
[6] 6. S. HORVÁTH, The Family of Languages Satisfying Bar-Hillel’s Lemma, this issue of the R.A.I.R.O., Informatique théorique. Zbl0387.68053 · Zbl 0387.68053 · eudml:92075
[7] 7. D. WISE, A Strong Pumping Lemma for Context-Free Languages, Theoretical Computer Science, Vol. 3 1976, p. 359-369. Zbl0359.68091 MR464754 · Zbl 0359.68091 · doi:10.1016/0304-3975(76)90052-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.